# SDR COMA0460264

- Difficulty date: April 17, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 25,396 hours, 24,375 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 457
- Condition: Faulty
- Location: Horiz Stab
- Part time: 14,512 hours, 14,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5344, AFTER TAKEOFF RECEIVED A STAB/MACH TRIM CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE DEPARTING CITY EVV.  REPLACED THE HSTCU.
